Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 514267, 10 pages
http://dx.doi.org/10.1155/2015/514267
Research Article

An Analytical Insight into the Buckling Paradox for Circular Cylindrical Shells under Axial and Lateral Loading

1Department of Mechanical, Aerospace and Civil Engineering, Brunel University, Uxbridge UB8 3PH, UK
2Department of Structural Engineering, University of Naples “Federico II”, Via Claudio 21, 80125 Naples, Italy

Received 23 December 2014; Accepted 28 May 2015

Academic Editor: Xin-Lin Gao

Copyright © 2015 Rabee Shamass et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabee Shamass, Giulio Alfano, and Federico Guarracino, “An Analytical Insight into the Buckling Paradox for Circular Cylindrical Shells under Axial and Lateral Loading,” Mathematical Problems in Engineering, vol. 2015, Article ID 514267, 10 pages, 2015. https://doi.org/10.1155/2015/514267.